Opuscula Math. 28, no. 2 (2008), 195-216

 
Opuscula Mathematica

Ergodic conditions and spectral properties for A-contractions

Laurian Suciu
Nicolae Suciu

Abstract. In this paper the canonical representation of an \(A\)-contraction \(T\) on a Hilbert space \(\mathcal{H}\) is used to obtain some conditions concerning the concept of \(A\)-ergodicity studied in [L. Suciu, Orthogonal decompositions induced by generalized contractions, Acta Sci. Math. (Szeged) 70 (2004), 751–765; L. Suciu, On the ergodic \(A\)-contractions, Analele Universitaţii de Vest din Timişoara, Ser. Mat.-Inf. 2 (2004), 115–136; L. Suciu, Ergodic properties for regular \(A\)-contractions, Integral Equations and Operator Theory 56 (2006) 2, 285–299; L. Suciu, Ergodic properties and saturation for \(A\)-contractions, Operator Theory: Advances and Applications; Proceeding of 20th Conference on Operator Theory, Timişoara 2004, Theta 2006, 225–242]. The regular case and the case of \(\mathcal{R}(A)\) closed are considered, and specifically, the \(TT^{*}\)-contractions are studied. Some spectral properties are also given for certain particular class of \(A\)-isometries.

Keywords: mean ergodic operator, \(A\)-contraction, isometry, spectrum.

Mathematics Subject Classification: 47A35, 47A62, 47A65, 47A63, 47B20.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Laurian Suciu, Nicolae Suciu, Ergodic conditions and spectral properties for A-contractions, Opuscula Math. 28, no. 2 (2008), 195-216

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.